# SDR 20001019SH031

- Difficulty date: July 10, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N911KW
- Make and model: Bell 212
- Aircraft serial: 30592
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 204011110005
- Condition: Failed
- Location: M/R Hub
- Part time: 1,929 hours
- Component: M/R Hub
- Component part number: 20401210129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSPECTION, DARK BLACK GREASE WAS FOUND ON THE M/R TRUNNION.  REMOVED AND DISASSEMBLED M/R TRUNNION.  ONE TRUNNION BEARING HAD TOTALLY FAILED.  INNER AND OUTER  RACES WERE BROKEN.  (X)
